Menu
Contact | A-Z
img
Search in Preprints  Search in Preprints

Preprints 2021


21068 Michael Röckner, Yiming Su, Deng ZhangPDF

Multi solitary waves to stochastic nonlinear Schrödinger equations

Project: A1, B1, B8

X

Multi solitary waves to stochastic nonlinear Schrödinger equations


Authors: Michael Röckner, Yiming Su, Deng Zhang Projects: A1, B1, B8
Submission Date: 16.12.2021 Submitter: Sebastian Herr
Download: PDF Link: 21068

21067 Paul Buterus, Thomas Hille, Friedrich GötzePDF

On Small Values of Indefinite Diagonal Quadratic Forms at Integer Points in at least five Variables

Project: B5

To appear: Transactions AMS (2022)

X

On Small Values of Indefinite Diagonal Quadratic Forms at Integer Points in at least five Variables


Authors: Paul Buterus, Thomas Hille, Friedrich Götze Projects: B5
Submission Date: 06.12.2021 Submitter: Gernot Akemann
Download: PDF Link: 21067
To appear: Transactions AMS (2022)

21066 Paul Buterus, Friedrich Götze, Gregory Margulis, Thomas HillePDF

Distribution of Values of Quadratic Forms at Integral Points

Project: B5

To appear: Inventiones Math. (2022)

X

Distribution of Values of Quadratic Forms at Integral Points


Authors: Paul Buterus, Friedrich Götze, Gregory Margulis, Thomas Hille Projects: B5
Submission Date: 06.12.2021 Submitter: Gernot Akemann
Download: PDF Link: 21066
To appear: Inventiones Math. (2022)

21065 Friedrich Götze, Mindaugas BloznelisPDF

Edgeworth approximations for distributions of symmetric statistics

Project: B5

To appear: Probab. Theory Rel. Fields (2022)

X

Edgeworth approximations for distributions of symmetric statistics


Authors: Friedrich Götze, Mindaugas Bloznelis Projects: B5
Submission Date: 06.12.2021 Submitter: Gernot Akemann
Download: PDF Link: 21065
To appear: Probab. Theory Rel. Fields (2022)

21064 Peter J. Bickel, Marta Fiocco, Mathisca de Gunst, Friedrich GötzePDF

Willem van Zwet's Research

Project: B5

Published: Ann. Statist. 49, no. 5 (2021), 2439-2447

Notes: DOI:10.1214/21-AOS2060

X

Willem van Zwet's Research


Authors: Peter J. Bickel, Marta Fiocco, Mathisca de Gunst, Friedrich Götze Projects: B5
Submission Date: 06.12.2021 Submitter: Gernot Akemann
Download: PDF Link: 21064
Published: Ann. Statist. 49, no. 5 (2021), 2439-2447
Notes: DOI:10.1214/21-AOS2060

21063 Gernot Akemann, Tim Robert WürfelPDF

Universal microscopic spectrum of the unquenched QCD Dirac operator at finite temperature

Project: C6

Published: Journal of High Energy Physics 12, no. 128 (2021)

X

Universal microscopic spectrum of the unquenched QCD Dirac operator at finite temperature


Authors: Gernot Akemann, Tim Robert Würfel Projects: C6
Submission Date: 06.12.2021 Submitter: Friedrich Götze
Download: PDF Link: 21063
Published: Journal of High Energy Physics 12, no. 128 (2021)

21062 Friedrich Götze, Andrei ZaitsevPDF

Convergence to infinite-dimensional compound Poisson distributions on convex polyhedra

Project: B5

X

Convergence to infinite-dimensional compound Poisson distributions on convex polyhedra


Authors: Friedrich Götze, Andrei Zaitsev Projects: B5
Submission Date: 06.12.2021 Submitter: Gernot Akemann
Download: PDF Link: 21062

21061 Simon Noah NowakPDF

Improved Sobolev regularity for linear nonlocal equations with VMO coefficients

Project: A3, A7

X

Improved Sobolev regularity for linear nonlocal equations with VMO coefficients


Authors: Simon Noah Nowak Projects: A3, A7
Submission Date: 16.11.2021 Submitter: Alexander Grigor'yan
Download: PDF Link: 21061

21060 Simon Noah NowakPDF

Higher integrability for nonlinear nonlocal equations with irregular kernel

Project: A3, A7

X

Higher integrability for nonlinear nonlocal equations with irregular kernel


Authors: Simon Noah Nowak Projects: A3, A7
Submission Date: 16.11.2021 Submitter: Alexander Grigor'yan
Download: PDF Link: 21060

21059 Giorgio Ferrari, Patrick Schuhmann, Shihao ZhuPDF

Optimal dividends under Markov-modulated bankruptcy level

Project: C4

Published: Insurance Mathematics and Economics 106 (2022), 146–172

X

Optimal dividends under Markov-modulated bankruptcy level


Authors: Giorgio Ferrari, Patrick Schuhmann, Shihao Zhu Projects: C4
Submission Date: 08.11.2021 Submitter: Frank Riedel
Download: PDF Link: 21059
Published: Insurance Mathematics and Economics 106 (2022), 146–172

21058 L’ubomír Baňas, Andre WilkePDF

A posteriori estimates for the stochastic total variation flow

Project: B3

X

A posteriori estimates for the stochastic total variation flow


Authors: L’ubomír Baňas, Andre Wilke Projects: B3
Submission Date: 05.11.2021 Submitter: Benjamin Gess
Download: PDF Link: 21058

21057 Wolf-Jürgen Beyn, Christian DödingPDF

Stability of traveling oscillating fronts in complex Ginzburg Landau equations

Project: A1, B3

Published: SIAM Journal on Mathematical Analysis 54 (2022), 5447–5488

X

Stability of traveling oscillating fronts in complex Ginzburg Landau equations


Authors: Wolf-Jürgen Beyn, Christian Döding Projects: A1, B3
Submission Date: 03.11.2021 Submitter: L’ubomír Baňas
Download: PDF Link: 21057
Published: SIAM Journal on Mathematical Analysis 54 (2022), 5447–5488

21056 Viorel Barbu, Michael RöcknerPDF

Nonlinear Fokker–Planck equations with time-dependent coefficients

Project: A5

Published: SIAM Journal on Mathematical Analysis 55, no. 1 (2023), 1-18

X

Nonlinear Fokker–Planck equations with time-dependent coefficients


Authors: Viorel Barbu, Michael Röckner Projects: A5
Submission Date: 26.10.2021 Submitter: Benjamin Gess
Download: PDF Link: 21056
Published: SIAM Journal on Mathematical Analysis 55, no. 1 (2023), 1-18

21055 Michael Röckner, Yiming Su, Deng ZhangPDF

Multi-bubble Bourgain-Wang solutions to nonlinear Schrödinger equations

Project: A1, B1, B8

X

Multi-bubble Bourgain-Wang solutions to nonlinear Schrödinger equations


Authors: Michael Röckner, Yiming Su, Deng Zhang Projects: A1, B1, B8
Submission Date: 11.10.2021 Submitter: Sebastian Herr
Download: PDF Link: 21055

21054 Vladimir Bogachev, Michael Röckner, Sergio AlbeverioPDF

Markov uniqueness and Fokker-Planck-Kolmogorov equations

Project: A5

Published: Festschrift Masatoshi Fukushima, Springer Proceedings in Mathematics and Statistics. In Honor of Masatoshi Fukushima's Beiju (2022)

X

Markov uniqueness and Fokker-Planck-Kolmogorov equations


Authors: Vladimir Bogachev, Michael Röckner, Sergio Albeverio Projects: A5
Submission Date: 15.09.2021 Submitter: Benjamin Gess
Download: PDF Link: 21054
Published: Festschrift Masatoshi Fukushima, Springer Proceedings in Mathematics and Statistics. In Honor of Masatoshi Fukushima's Beiju (2022)

21053 Giovanni B. Escolano, Neil Mañibo, Eden Delight P. MiroPDF

Mixing properties and entropy bounds of a family of Pisot random substitutions

Project: A6

X

Mixing properties and entropy bounds of a family of Pisot random substitutions


Authors: Giovanni B. Escolano, Neil Mañibo, Eden Delight P. Miro Projects: A6
Submission Date: 30.08.2021 Submitter: Michael Baake
Download: PDF Link: 21053

21052 Neil Mañibo, Dan Rust, James WaltonPDF

Spectral properties of substitutions on compact alphabets

Project: A6

X

Spectral properties of substitutions on compact alphabets


Authors: Neil Mañibo, Dan Rust, James Walton Projects: A6
Submission Date: 30.08.2021 Submitter: Michael Baake
Download: PDF Link: 21052

21051 Michael Coons, James Evans, Zachary Groth, Neil MañiboPDF

Ghost distributions of regular sequences are affine transformations of self-affine sets

Project: A6

X

Ghost distributions of regular sequences are affine transformations of self-affine sets


Authors: Michael Coons, James Evans, Zachary Groth, Neil Mañibo Projects: A6
Submission Date: 30.08.2021 Submitter: Michael Baake
Download: PDF Link: 21051

21050 Natalie Priebe Frank, Neil MañiboPDF

Spectral theory of spin substitutions

Project: A6

X

Spectral theory of spin substitutions


Authors: Natalie Priebe Frank, Neil Mañibo Projects: A6
Submission Date: 30.08.2021 Submitter: Michael Baake
Download: PDF Link: 21050

21049 Benjamin Fehrman, Benjamin GessPDF

Well-posedness of the Dean-Kawasaki and the nonlinear Dawson-Watanabe equation with correlated noise

Project: B8

X

Well-posedness of the Dean-Kawasaki and the nonlinear Dawson-Watanabe equation with correlated noise


Authors: Benjamin Fehrman, Benjamin Gess Projects: B8
Submission Date: 23.08.2021 Submitter: Michael Röckner
Download: PDF Link: 21049

© 2017–2022 Sonderforschungbereich 1283 | Privacy Policy